A 49-year-old female asked:
will cutting my dose of keppra in half cause problems? i am taking 750mg of keppra 2x a day. but, it has some really bad side effects and i would like to cut the dose in half by taking only 1 pill a day. i take it for zeizures.
1 doctor answer
Dr. Frances Dyro answered
53 years experience Neurology
I : I don't think it a good idea to reduce your dose without having a discussion with your prescribing physician. You would be in danger of setting off a seizure. You and your doctor can come up with some antiepileptic drug that works well and is better tolerated. Keppra (levetiracetam) is a drug that is often used to manage seizures and is usually well tolerated. Please see your doctor before you change your medications.
Answered on Mar 8, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!